# SDR CALA2019112542057

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 83,762 hours, 31,753 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Rectifier
- Part number: Y0053
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR UNIT #2 OUTPUT FLUCTUATING CAUSING MULTIPLE OTHER ISSUES WITH FAC2, SEC3, FMGC2, EMER LIGHTING ETC. ETC., SEE LOG 3469940 FOR SIMILAR HISTORY. REPLACED TR2 PER AMM 24-32-51. AFTER 20-30 MIN OBSERVED TR2 VOLT AGE INTERMITTENLY DROPPING TO LOW 20''S VDC AND TRUNING AMBER ON DISPLAY. CABIN LIGHTS BEGAN TO FLICKER AND TURN OFF, ALONE WITH FAC2, FMGC2 AND FCU2. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1222257  SN OFF 4737 RECTIFIER, TRAN  OFF 31-2431-9-0002 4737 ON 31-2431-9-0002 0957 OR BASE (PART# 620SE01) REF IPC 24-32-08-02 ITM 80. FOUND "B" PHASE CONNECTION BURNT ON CONTACTOR 14PU. NEED CONTACT RPL CONTACTOR 14PU AND ASSOCIATED BASE.REF MM24-32-55. NO HELP. RESET TR TWICE, TRIPPED BOTH TIMES. REF MM24-32-51. REPLACED CONTACTOR 5PU2 REF MM24-32-55, NO HELP.  REPLACED TR2 RECTIFIER, TRAN  OFF 31-2431-9-0002 0957 ON 31-2431-9-0002 4959 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1302720  SN OFF 0957 OPERATIONAL TEST OF DC GENERATION SWITCHING OK PER MM 24-32-00-710-001-A.
